Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/3793
Título: Immersions of finite geometric type in euclidean spaces
Autor(es): Barbosa, João Lucas Marques
Fukuoka, R.
Mercuri, Francesco
Palavras-chave: Hipersuperfícies
Superfícies (Matemática)
Data do documento: 2002
Editor: Annals of Global Analysis and Geometry
Citação: BARBOSA, J. L. M. ; FUKUOKA, R. ; MERCURI, F. (2002)
Abstract: In this paper, we introduce the class of hypersurfaces of finite geometric type. They are defined as the ones that share the basic differential topological properties of minimal surfaces of finite total curvature. We extend to surfaces in this class the classical theorem of Osserman on the number of omitted points of the Gauss mapping of complete minimal surfaces of finite total curvature. We give a classification of the even-dimensional catenoids as the only even-dimensional minimal hypersurfaces of Rn of finite geometric type.
Descrição: BARBOSA, J. L. M. ; FUKUOKA, R. ; MERCURI, F. Immersions of finite geometric type in euclidean spaces. Annals of Global Analysis and Geometry, Alemanha, v. 23, p. 301-315, 2002.
URI: http://www.repositorio.ufc.br/handle/riufc/3793
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2002_art_jlmbarbosa-Imm.pdf116,83 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.